# SDR YENA201703070186

- Difficulty date: March 7, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 55,693 hours, 19,770 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, FOUND THE NR 1 ENG AFT SECTION OF PYLON BOTTOM WING SKIN PANEL NR 3 SYSTEM MOUNTING PLATE AND GREEN HYD LINE DAMAGED. REPAIRED.
